# SDR CALA2024021600446

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N64809
- Make and model: Boeing 737924ER
- Aircraft serial: 42821
- Aircraft time: 32,750 hours, 11,796 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Stuck
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: B, A

## Discrepancy

FLAPS STUCK AT 5 DEGREES USED ALTERNATE FLAPS SWITCH TO EXTEND TO 15 DEGREES NO FAULTS FOUND ON ON CURRENT OR HISTORY AT ARRIVAL AT THE FLAP/SLAT ELECTRONIC UNIT FAULTS FOUND ON ARRIVAL ON PSEU DEBRIEF CREW FLAP WERE STUCK 5 WAS ABLE TO MOVE ALTN TO 15. WAS A NOT HIGH SPEED LANDING. NO PSU LIGHT. CLYCLE FLAP FULL DOWN FULL UP OPS CHK GOOD WALK AROUND NO DISCREPANCE REF 27-51 TASK 810.
